# SDR VNAA202208099996

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL LBL9 BETWEEN FS661+32 – FS661+98.  SECTION OF  SEAT RAIL WAS REPLACED,  AT LBL9 ,BETWEEN FS=661+32 TO FS=661+98,  PER CRJ-900 AMM 53-00-49 (CONFIG. A12).
